# SDR CA151117011

- Difficulty date: October 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 8800135137
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS HAVE BEEN REPORTED ON NLG OUTER CYLINDERS.  REPORTED CYCLES SINCE NEW RANGE BETWEEN 18,995 CYCLES TO 49,039 CYCLES.  REPORTED CYCLES SINCE O/H HAVE RANGED BETWEEN 2034 CYCLES AND 18,888 CYCLES.  ALL CRACKING WERE LOCATED ON THE STARBOARD AFT FACE, APPROXIMATELY 11 O`CLOCK TO 12 O`CLOCK WHERE 12 O`CLOCK IS AFT AND RUN DOWN THE BACK FACE OF THE OUTER CYLINDER.  RELATED TO SDR NRS 951124003 AND 950420009.
